MathSciNet Relay Station
MathSciNet bibliographic data
MR358371 46L05 (46K15)
Wong, Pak Ken The $p$-class in a dual $B\sp{\ast} $-algebra. Trans. Amer. Math. Soc. 200 (1974), 355–368.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement